MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 IOS APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-002343
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The case description states that the user received several 10u uncommanded boluses on (b)(6) 2025.Ios log files from the omnipod 5 application were uploaded to the cloud system by the user and downloaded for investigation.Inspection of the ios log files confirmed the delivery of the reported 10u boluses on the dates and reported times of occurrences.Evidence of interaction was observed to program, confirm, and begin delivery of all 10u boluses.The logs show that for each bolus, the bolus button was tapped to enter the bolus calculator.For three of the boluses, the carb entry field was modified one digit at a time to reach 100 grams.For all 10u boluses, a bg value from the user's cgm was loaded into the bolus calculator by pressing the use cgm button.Additionally, the logs indicate that each bolus volume was user-adjusted by modifying the total bolus field one digit at a time to reach 10u.The confirm and start buttons were pressed to begin bolus delivery.Review of the application log files confirmed evidence of interaction with the application to program all reported boluses.No evidence of an uncommanded bolus was observed in the available log files.Cloud - locked down/smartphone: phone_control_ios.Cloud - omnipod 5 software app version: 2.0.2.Cloud - operating system: 18.5.Cloud - hardware: iphone14.7.Cloud - cgm sensor type: g6.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient received multiple unprogrammed boluses from their omnipod 5 system resulting in hypoglycemia.Blood glucose levels declined into the lower 50 mg/dl range.No medical treatment was required for the reported issue.If additional information is received, a supplemental report will be submitted.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22668009
Report Number3004464228-2025-34084
Device Sequence Number15355383
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age11 YR
Patient SexFemale